IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
1996 >
Volume 22 Number 2 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/605

Title: A Random Evolution Inclusion of Subdifferential Type in Hilbert Spaces
Authors: Kravvaritis, D.
Pantelidis, G.
Keywords: Subdifferential
Evolution Inclusions
Hausdorff Continuity
Measurable Multifunctions
Issue Date: 1996
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 22, No 2, (1996), 117p-124p
Abstract: In this paper we study a nonlinear evolution inclusion of subdifferential type in Hilbert spaces. The perturbation term is Hausdorff continuous in the state variable and has closed but not necessarily convex values. Our result is a stochastic generalization of an existence theorem proved by Kravvaritis and Papageorgiou in [6].
URI: http://hdl.handle.net/10525/605
ISSN: 1310-6600
Appears in Collections:Volume 22 Number 2

Files in This Item:

File Description SizeFormat
sjm-vol22-num2-1996-p117-p124.pdf435.49 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback